IJPAM: Volume 78, No. 4 (2012)

EXISTENCE OF OPTIMAL PARAMETERS FOR
THE BLACK-SCHOLES OPTION PRICING MODEL

Narayan Thapa$^1$, Justin Ziegler$^2$, Carson Moen$^3$
$^{1,2,3}$Department of Mathematics and CS
Minot State University
Minot, 58707, ND, USA


Abstract. In this paper we study parameters associated with the Black-Scholes option pricing model. The existence, uniqueness, and continuous dependence of the weak solution of the Black-Scholes model are established. The existence of optimal parameters is established.

Received: April 9, 2012

AMS Subject Classification: 35B30, 49J50

Key Words and Phrases: European options, black-scholes model, weak solution, optimal parameters

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4